Our doctor's office just gave us a hand-out Serotonin Syndrome, last week (link 1 below.)
Reason being our DD was at a slightly increased risk for SS due to taking two RX that could cause this outcome.
I know you said you weren't taking any RX that could cause this possible outcome but ,just in case (once a mom always a mom), herbals and over the counter cough and cold meds can also be a cause.
Interesting, this website states at the bottom that elevated serotinin levels can be caused by dumping syndrome
"Dumping syndrome - Symptoms such as nausea, cramping, sweating, and weakness that may occur when the stomach contents are emptied rapidly into the small intestine before being digested; may occur in patients who have had gastric resections or bypass surgery"
Just interesting because so many of us have GI issues, like yourself. Take out the gastric/bypass part and it is possible the stomach is emptying too fast.
But I am not a doctor. So, I don't anything. Just a gal doing a little research on the side.
Big warm hugs for healing and answers -